Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Beechams Cold & Flu Honey & Lemon 10s

Beechams Cold & Flu Honey & Lemon- When you want relief from your cold and flu symptoms with the comforting feeling of a hot drink try Beechams Cold & Flu Honey & Lemon. The soothing hot drinks with Vitamin C contain ingredients which can provide effective relief from the major colds and flu symptoms.
Beechams Cold & Flu Honey & Lemon: From the original Beechams Powders through to Beechams Flu Plus - our most powerful cold & flu relief ever, we’ve been helping people fight back against their cold symptoms for over 80 years. Beechams understands that every cold you get is unique, so we’ve developed a range of products designed to treat colds and flu in a range of formats so you can decide how to fight back. Beechams Cold & Flu Honey & Lemon provides symptomatic relief of influenza, feverishness, chills and feverish colds including headache, sore throat pain, aches and pains, nasal congestion, sinusitis and its associated pain, and acute nasal catarrh.

Directions
How to take: Mix one sachet of powder with about half a mug of boiling water, topping up with cold water and adding sugar if desired (although I feel it’s already quite sickly sweet anyway). Adults and children 12 and over – 1 sachet every 4 to 6 hours, taking no more than 6 sachets in any 24 hour period. If you do take too much then seek immediate medical advice, even if you feel well, as you could be at risk of delayed, serious liver damage. Side effects are very rare, but if you experience any unusual effects then stop using immediately and seek medical advice.

Warnings
Do not take if you: Are allergic to any of the ingredients Suffer from inherited sugar absorption problems, each sachet contains 4g of sucrose (sugar) Have kidney/liver problems, overactive thyroid, diabetes, under care of a doctor for high blood pressure or heart disease Are taking drugs for heart problems (including beta-blockers), tricyclic antidepressants (e.g. imipramine or amitriptyline) or within the last 2 weeks have taken drugs, prescribed by your doctor/hospital for depression (including monoamine oxidase inhibitors or MAOI’s). Also, before taking Beechams Cold and Flu, talk to your doctor or pharmacist if you are: Taking any other medicine, particularly metoclopramide or domperidone (used to treat nausea and vomiting), cholestyramine (used to treat high blood cholesterol), anti-coagulants (to thin the blood e.g. warfarin) or, on a low sodium diet, each sachet contains 0.12g of sodium You should carefully read all product packaging and labels prior to use

Ingredients
Beechams Cold & Flu Honey and Lemon contains: Sachet of off white beige powder with an odour of lemon and honey containing Paracetamol 600 mg Vitamin C ascorbic acid Phenylephrine hydrochloride.

Side Effects
Possible side effect of Beechams Cold and Flu Honey and Lemon: Nausea Headache Increase in blood pressure Increased heart rate Awareness of your heart beat (palpitations) Difficulty sleeping (insomnia) Restlessness Difficulty passing urine Skin rashes

Size: 10 sachets

Write a review

Please login or register to review

Beechams Cold & Flu Honey & Lemon 10s

  • Availability: In Stock
  • £2.31